# SDR YADA20160308001

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 69,314 hours, 59,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11443012233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, CORROSION WAS FOUND ON TOP FLANGE OF FUSELAGE FRAME AT FS 468.25.  SUSPECT CORROSION WAS CAUSED BY CARGO SPILLAGE.  FRAME WAS REPAIRED IAW SRM.
